# SDR EISA95440

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Bs 340-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB, AT STATION 340-360 LT, TORN AT STRINGER 7.  FABRICATED SHEAR WEB IAW SRM 51-30-10, INSTALLED PER SRM 51-10-00.  (M)
